Isolating rankin-selberg lifts

Published

Journal Article

© 2015 American Mathematical Society. Let F be a number field and let π be a cuspidal unitary automorphic representation of GLmn(AF) where m and n are integers greater than one. We propose a conjecturally necessary condition for π to be a Rankin-Selberg transfer of an automorphic representation of GLm × GLn(AF). As evidence for the conjecture we prove the corresponding statement about automorphic L-parameters.

Full Text

Duke Authors

Cited Authors

  • Getz, JR; Klassen, J

Published Date

  • January 1, 2015

Published In

Volume / Issue

  • 143 / 8

Start / End Page

  • 3319 - 3329

Electronic International Standard Serial Number (EISSN)

  • 1088-6826

International Standard Serial Number (ISSN)

  • 0002-9939

Digital Object Identifier (DOI)

  • 10.1090/proc/12389

Citation Source

  • Scopus